Publication
Title
A refinement of Egghe's increment studies
Author
Abstract
Language
English
Source (journal)
Journal of informetrics. - Amsterdam
Publication
Amsterdam : 2014
ISSN
1751-1577
Volume/pages
8:1(2014), p. 212-216
ISI
000331771900019
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.04.2014
Last edited 24.10.2018
To cite this reference